Daughter is set to change meds from depakote to lamictil this summer and I am very worried about the potential stephens johnsons reaction. I had this reaction to macrobid just a few years ago, fortunantly I am a nurse and recognized that something was wrong immediately. My question is, is she more likely to have this type of reaction because I did? Is this a hereditary thing? I've been looking everywhere and am unable to find anything that suggests heredity. She does however also happen to be allergic to just about eveything under the sun, takes allergy meds daily and gets allergy shots.She has had other random skin rashes and sensitivities as well. Can anyone enlighten me on this?
We saw her epileptologist and he wasn't sure either but did seem to share our concern. For now we have opted to stay with depakote but we're not sure that this is the right choice for the long term. Thanks for your reply.